On perturbations of irregular Gabor frames

Joseph D. Lakey, Ying Wang

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We give a new sufficient condition under which an irregular Gabor system {e2πipλxψ(x-qλ)} forms a Bessel sequence for L2(ℝ). The Bessel bound just requires a mild decay on ψ. This condition then can be used to prove stability of an irregular Gabor frame under a perturbation of its generating function. We go on to outline how the perturbation result can be used to extend a sufficient condition of Heller for irregular Gabor frames with compactly supported generator to the case of a noncompactly supported generator.

Original languageEnglish (US)
Pages (from-to)111-129
Number of pages19
JournalJournal of Computational and Applied Mathematics
Volume155
Issue number1
DOIs
Publication statusPublished - Jun 1 2003

    Fingerprint

Keywords

  • Gabor frames
  • Perturbation

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this